Research Group of Prof. Dr. A. Uschmajew
Institute for Numerical Simulation
maximize


@article{Hosseini.Pouryayevali:2011,
  author = {Hosseini, S. and Pouryayevali, M. R.},
  title = {Generalized gradients and characterization of
		  epi-{L}ipschitz sets in {R}iemannian manifolds},
  journal = {Nonlinear Anal.},
  fjournal = {Nonlinear Analysis. Theory, Methods \& Applications. An
		  International Multidisciplinary Journal. Series A: Theory
		  and Methods},
  volume = {74},
  year = {2011},
  number = {12},
  pages = {3884--3895},
  doi = {10.1016/j.na.2011.02.023},
  annote = {journal},
  pdf = {http://uschmajew.ins.uni-bonn.de/research/pub/hosseini/journal7.pdf 1}
}